# SDR AWXA200400201

- Difficulty date: February 22, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 18,975 hours, 7,973 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Defective
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - LANDING GEAR - FLT 0409 - ON DESCENT INTO LAX EN ROUTE FROM BOS WHEN LANDING GEAR WAS SELECTED DOWN, RECEIVED ECAM MESSAGE FOR LANDING GEAR NOT DOWN AND LOCKED.  ALSO HAD 3 RED LIGHTS & LANDING GEAR DOOR OPEN INDICATIONS.  RECYCLED LANDING GEAR HANDLE WITH SAME RESULT, THEN APPROXIMATELY 30 SECONDS LATER HAD NORMAL GEAR INDICATION.  MAINTENANCE DOWNLOADED POST FLIGHT REPORT AND FOUND LGCIU NR 2 PROXIMITY SENSOR (39GA) TARGET POSITION MESSAGE.  PER TSM 32-31-00-810-818, REMOVED AND REPLACED (SYSTEM 2) LT NOSE LANDING GEAR DOOR OPEN PROXIMITY SENSOR (39GA) IAW AMM 32-13-00-810-818, OPERATIONAL CHECKS WERE GOOD.
